# SDR CA131219007

- Difficulty date: December 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,798 hours
- Engine: Pwc PW150A
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Cable
- Condition: Loose
- Location: Hyd Reservoir
- Part time: 5,621 hours
- Component: Reservoir, Parkerhanfin
- Component part number: 9604427
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED DEFECT THAT THE NR 2 HYD QTY IS READING 0 IN THE FLIGHT DECK AND ON THE RESERVOIR GAUGE IN THE WHEEL WELL.  MAINTENANCE FOUND THAT THE INDICATOR CABLE, WHICH IS PART OF THE RESERVOIR FLUID LEVEL INDICATOR ASSY, WAS LOOSE AND NOT MOVING WHEN THE RESERVOIR IS SERVICED.  THE RESERVOIR ASSY WAS REPLACED IAW THE AMM AND THE ACFT RETURNED TO SERVICE.
